MAUDE Adverse Event Report: AESCULAP AG Biolox® forte; Prosthesis, hip, semi-constrained, metal/polymer, uncemented

AESCULAP AG Biolox® forte; Prosthesis, hip, semi-constrained, metal/polymer, uncemented
Model Number NK562
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
An adverse event was reported involving the aesculap knee implants.Specifically, it was reported that following hip surgery in 2017, the patient experienced a fall.Subsequent evaluation reportedly identified a fracture of the implanted medical device.Revision surgery is required.The surgery was performed in argentina, at (b)(6) hospital, but the patient currently lives and is in (b)(6).This report is filed under ais reference (b)(4).

Brand Name
Biolox® forte
Common Device Name
Prosthesis, hip, semi-constrained, metal/polymer, uncemented
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key25734526
Report Number25734526
Device Sequence Number18744990
Product Code LWJ
UDI-Device Identifier04038653120079
UDI-Public(01)04038653120079(11)150727(17)250630(10)52162938
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/17/2026
Report Date (Section F) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model NumberNK562
Device Catalogue NumberNK562
Device Lot Number52162938
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/17/2026
Device Age133 MO
Event Location Hospital
Date Report to Manufacturer06/17/2026
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/07/2026
Supplement Report FDA Received Date08/17/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Date Report Sent to FDA07/07/2026